Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Universality for orthogonal and symplectic Laguerre-type ensembles

Title data

Deift, P. ; Gioev, D. ; Kriecherbauer, Thomas ; Vanlessen, M.:
Universality for orthogonal and symplectic Laguerre-type ensembles.
In: Journal of Statistical Physics. Vol. 129 (2007) Issue 5-6 . - pp. 949-1053.
ISSN 1572-9613
DOI: https://doi.org/10.1007/s10955-007-9325-x

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 82B44
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Mar 2021 10:59
Last Modified: 18 Mar 2021 10:59
URI: https://eref.uni-bayreuth.de/id/eprint/64045